# SDR CA991229043

- Difficulty date: December 21, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 4,355 hours
- Engine: Pwa PT6A42
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 509440763
- Condition: Slipped
- Location: Cam Box
- Part time: 4,341 hours, 6,727 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) CAMBOX INPUT LEVER SLIPPING ON SHAFT, DUE TO INTERFERENCE FROM IMPROPERLY RIGGED FUEL SHUTOFF LINKAGE. OPERATOR REQUESTS TORQUE VALUE FOR IMPUT LEVERFROM MANUFACTURER, NOTE SHAFT IS SERRATED STANDARD MAINTENANCE PRACTICES CAN BE IMPLOYED.
